# SDR SWIA20205060525

- Difficulty date: April 14, 2020
- Submitted: May 6, 2020
- Operation: Air carrier
- Aircraft: N750SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10207
- Aircraft time: 42,558 hours, 26,870 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SEAT RAIL RH FROM FS477.40 TO FS693.00 IS CORRODED, PITTED AND HAS SOME GOUGING.  FLAGGED   (C-CHECK) RO 5/4/2020   SEAT TRACK AT FS581.00 TO FS485.00 RBL 9.0 AND FS581.00 TO FS693.00 RBL 9.0 OUT OF LIMITS. REF CRJ700 SRM SEE CAMP MX TRANS #20833401 FOR SEAT TRACK AT FS581.00 TO FS485.00 RBL 9.0 AND SEE CAMP MX TRANS #20833402 FOR SEAT TRACK AT FS581.00 TO FS693.00 RBL 9.0 REPLACEMENT. SEE JOB 710207104 OP92 CAMP 20842158 FOR REPAIR OF SEAT TRACK AT RBL9 APPROXIMATE FS477 TO FS485.
